# SDR CA070828002

- Difficulty date: August 24, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 26,430 hours
- Engine: Ge CF343A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R75239463
- Condition: Chafed
- Location: Hyd System
- Part time: 27,240 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C-CHECK INSPECTION, CHAFING DAMAGE WAS NOTED ON THE HYDRAULIC PUMP 3B SUCTION LINE P/N 601R75239-463. THIS HYDRAULIC TUBE LINE WAS RUBBING AGAINST THE UPLOCK NR 3 HYDRAULIC TUBE LINE (P/N 601R75239-273) THAT FEEDS INTO THE EXTEND LINE FOR THE RHS MAIN LANDING GEAR RETRACTION ACTUATOR. THE HYDRAULIC LINE HAS BEEN ORDERED AND WILL BE REPLACED BEFORE THE AIRCRAFT LEAVES THE HEAVY CHECK. (TC NR 20070828002)
